×

zbMATH — the first resource for mathematics

On a function space with pth power integrable first derivatives taken over variable directions. (English. Russian original) Zbl 0205.12701
Proc. Steklov Inst. Math. 103, 101-122 (1968); translation from Tr. Mat. Inst. Steklov 103, 96-116 (1968).

MSC:
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
46G05 Derivatives of functions in infinite-dimensional spaces
47F05 General theory of partial differential operators (should also be assigned at least one other classification number in Section 47-XX)
PDF BibTeX XML Cite